# SDR 99ZZZX2876

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7509
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 1053170023
- Condition: Worn
- Location: Tail Rotor
- Part time: 379 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BEARINGS WORN.  REF:  RMA NR R020377.  REMOVED AND REPLACED.
